# SDR SWAA2025081998882

- Difficulty date: August 6, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 44,832 hours, 27,619 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE OTBD FAN COWL AFT HOLD OPEN ROD STOW PIN FIITING CRACKED.  REMOVED AND REPLACED NR 1 OTBD FAN COWL AFT HOLD OPEN ROD STOW PIN FITTING PER AMM 51-40-02-0G-0. AFT HOLD OPEN ROD STOW PIN FITTING REPLACED WHEN THE FAN COWL WAS REPLACED ON SWA NON-ROUTINE TTG8Q014EP7W.
